# SDR DL72S992391

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N539DA
- Make and model: Boeing 727232
- Aircraft serial: 22385
- System (JASC): 5520 · Elevator Structure
- Part: Web
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BUYBACK OF N/R 129, FOUND 1.5 INCH CRACK IN LT ELEVATOR I/B CLOSEOUT WEB AT ACCESS PLATE (MARKED).  REPAIRED PER SRM 55-1-4 FIG 2.
